# SDR USAA060654

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLAT ASSEMBLY CRACKED, NR 1 LEADING EDGE SLAT, LOWER SURFACE.  CUT OUT DAMAGE AND FABRICATED FILLER AND SPLICE PLATE IAW SRM 57-43-01, DEFECT SIZE: 1".
